# SDR ASAA0080105

- Difficulty date: February 10, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CHECK, FOUND CORROSION ON MID CARGO FLOORBOARD SUPPORT ANGLE AROUND FASTENER HOLE AT STATION 520, LBL 10.  REMOVED CORROSION PER SRM 51-10.  (M)
